# SDR SWIA200412892

- Difficulty date: February 14, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 6,390 hours, 5,697 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Pulled
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH WIRES PULLED FROM CAPTAIN'S STICK SHAKER.  REPAIRED BOTH WIRES ON CAPT'S STICK SHAKER AS NEEDED.  PERFORMED OPS CHECK.  ALL OPS CHECKS GOOD.
